I've been prescribed adderall 40mg (2 10mg tabs twice a day) for about 7 years. I've also been taking topiramate 200 mg (100mg AM, 100mg PM) for 15 years.
I’m really not a fan of the heat and I tend to get warm easily with or without adderall. But lately after eating my face and ears have been getting red and warm... this usually only happens after I eat later in the day/night but always on the days I take adderall. My work hours and sleep schedule is a mess right now due to my hours changing between 1st, 2nd and 3rd shift almost weekly so I don't always take the adderall at the same time daily... I never take it too late or close to when I'll be going to sleep tho. But when this happens it almost feels like I've taken another dose or the adderall is kicking in after hours and hours of not taking it. I was nervous my blood pressure was getting high or something but I've checked it multiple times during this and it's always my normal reading (130/80 give or take a few).
Has anyone else experienced this? Or know what might be causing this/how I can prevent it from happening?